RT Journal Article T1 A topology for the sets of shape morphisms A1 Cuchillo Ibáñez, Eduardo A1 Alonso Morón, Manuel A1 Romero Ruiz Del Portal, Francisco A1 Rodríguez Sanjurjo, José Manuel AB We introduce a topology on the set of shape morphisms between arbitrary topological spaces X, Y, Sh(X, Y). These spaces allow us to extend, in a natural way, some classical concepts to the realm of topological spaces. Several applications are given to obtain relations between shape theory and N-compactness and shape-theoretic properties of the spaces of quasicomponents. PB Elsevier Science SN 0166-8641 YR 1999 FD 1999-06-09 LK https://hdl.handle.net/20.500.14352/57310 UL https://hdl.handle.net/20.500.14352/57310 LA eng NO Cuchillo Ibáñez, E., Alonso Morón, M., Romero Ruiz Del Portal, F., Rodríguez Sanjurjo, J. M. «A Topology for the Sets of Shape Morphisms». Topology and Its Applications, vol. 94, n.o 1-3, junio de 1999, pp. 51-60. DOI.org (Crossref), https://doi.org/10.1016/S0166-8641(98)00024-8. NO DGICYT DS Docta Complutense RD 5 abr 2025